MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3¿ INTERMITTENT CATHETER; MAGIC 3 CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3¿ INTERMITTENT CATHETER; MAGIC 3 CATHETER
Model Number 53516
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per direction by fda in a letter dated, july 20, 2018, this emdr is being filed to submit new information obtained based on the complaint investigation results.The initial report for this event was submitted in the quarter 1 2018 asr report.However, supplemental reports regarding the asr are no longer being accepted.It was agreed upon with the fda that the date of awareness would be the date of the letter received, which is july 20, 2018.Received 5 magic3 intermittent catheter lot samples and 1 comparable sample for evaluation.The reported event was unconfirmed as the products meet specifications.The exterior of the sample was visually inspected and did not find any evidence of a failure that would support the reported event.Per the dimensional evaluation, it was found all samples were within specification for 16 french size.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the catheter feels thicker than usual.No medical intervention reported.Reason for report: investigation results.Report id number: (b)(6).Initial asr report submitted: quarter 1/2018.Corresponding exemption number: e1997042.

Brand Name
MAGIC3¿ INTERMITTENT CATHETER
Common Device Name
MAGIC 3 CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7750734
Report Number1018233-2018-03340
Device Sequence Number1719906
Product Code MJC
UDI-Device Identifier00801741068522
UDI-Public(01)00801741068522
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K033477
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/28/2022
Device Model Number53516
Device Catalogue Number53516
Device Lot NumberJUBW0376
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2018
Initial Report FDA Received Date08/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1